# SDR AWXA200501412

- Difficulty date: October 25, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 45,856 hours, 32,617 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C267996
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C13 CHECK DISCOVERED 5 CRACKS, 1.0 INCHES IN LENGTH, AROUND RIVETS ON THE RT WING, NR 6 SLAT FROM SS 330R TO SS 341R.  MAINTENANCE CUT OUT DAMAGED SKIN ON THE RT WING, NR 6 SLAT IAW BOEING 737-300 SRM 57-43-01-2R6.  FABRICATED FILLER AND SPLICE PLATE IAW BOEING 737-300 SRM 57-43-01-2R6.  INSTALLED FABRICATED REPAIR PARTS ON THE RT WING, NR 6 SLAT FROM SS 330 R TO SS 341R IAW BOEING 737-300 SRM 57-43-01-2R6.
